# SDR ASOA00108

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N230AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120032
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 509111
- Condition: Inoperative
- Location: Cockpit
- Part time: 21,484 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4263 - DURING FLIGHT FROM ATL TO VLD AT FL210, CREW NOTICED AN ELECTRICAL BURNING SMELL.  FLIGHT ATTENDANT REPORTED SMELL WAS NOT IN THE CABIN.  CREW SAW SMOKE COMING OUT OF THE CAPTAINS AUDIO CONTROL PANEL.  SMOKE STOPPED TWO MINUTES LATER.  CREW CONTINUED FLIGHT TO VLD AND LANDED SAFELY.  MAINTENANCE REPLACED THE LEFT AUDIO CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
